Volume 43 (2000)


1 (April), 2 (August), 3 (December)

Rogovchenko, Y. V.;
On the Oscillation of a Second Order Nonlinear Delay Differential Equation
pp. 1--29.
Gil', M. I.;
Stability of Linear Time-Variant Functional Differential Equations in a Hilbert Space
pp. 31--38.
Trofimchuk, S. I. and Ivanov, A. F.;
Weak Hyperbolicity of Delay Differential Equations and the 3/2-Type Stability Conditions
pp. 39--56.
Kirillov, A. N.;
$t$-Deformations of Quantum Schubert Polynomials
pp. 57--69.
Ishida, H. and Odai, H.;
The Initial Value Problem for Some Degenerate Hyperbolic Equations of Second Order in Gevrey Classes
pp. 71--85.
Boiti, C. and Manfrin, R.;
Some Results of Blow-Up and Formation of Singularities for Non-Strictly Hyperbolic Equations
pp. 87--119.
Tabor, J.;
Ideally Convex Sets and Hyers Theorem
pp. 121--125.
Tsugawa, K.;
Well-Posedness in the Energy Space for the Cauchy Problem of the Coupled System of Complex Scalar Field and Maxwell Equations
pp. 127--161.
Hirosawa, F.;
Energy Decay for Degenerate Hyperbolic Equations of Klein-Gordon Type with Dissipative Term
pp. 163--191.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles